# SDR SWIA2020042350268

- Difficulty date: April 7, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 43,474 hours, 40,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR STRAP AT FS 559 RBL 27-37 CORRODED   (C-CHECK) RO 4/21/2020   REMOVED FLOOR STRAP AT FS 559 RBL 27-37 DUE TO BEING OUT OF LIMITS. INSTALLED NEW STRAP AT  FS 559 RBL 27-37 REF. BOMBARDIER DWG AND CRJ 200 SRM.  COMPLIED WITH ST
